# SDR SWAA2017050213520

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 31,484 hours, 18,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8208U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DISTRIBUTION BAY FLOOR SUPPORT STRAP CRACKED AT BS 540, LBL 0, AT INBOARD END.  R&R STRAP PER SRM.
